# SDR I5PA2020082835703

- Difficulty date: August 23, 2020
- Submitted: August 29, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 58,750 hours, 32,513 cycles
- Engine: Pwa PW2040
- Engine time: 53,848 hours, 18,695 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 5801F
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE ANTI ICE VALVE WAS INOPERATIVE WHEN SELECTED IN FLIGHT.  VALVE ASSEMBLY WAS REPLACED AND CONFIRMED OPERATIONAL.
